# SDR C2XA96CL006

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 11,932 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT - FLT NR 3372 - CREW REPORTED, THAT DURING APPROACH THEY RECEIVED A FLAP CONTROL FAULT, THE CREW RESET THE SYSTEM BUT RECEIVED ANOTHER FLAP CONTROL FAULTY WHEN FLAPS WERE EXTENDED TO 25 DEGREES.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB-120 MM 27-50-06.  OPERATIONAL CHECKS WERE GOOD IAW EMB-120 MM 27-50-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
